# SDR CALA2016060600344

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 52,462 hours, 19,549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND DURING LIGHTNING STRIKE INSPECTION AT APPROX BS 500B, STRINGER 17L.  INSTALLED REPAIR IAW SRM 53-30-01 & ECRA 5331-02096.
